본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of multivariate analysis v.162, 2017년, pp.193 - 214   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

On additive decompositions of estimators under a multivariate general linear model and its two submodels

Jiang, Bo (College of Mathematics and Information Science, Shandong Institute of Business and Technology, Yantai, China ) ; Tian, Yongge (China Economics and Management Academy, Central University of Finance and Economics, Beijing, China ) ;
  • 초록  

    Abstract Parameters from linear regression models are often estimated by the ordinary least squares estimator (OLSE) or by the best linear unbiased estimator (BLUE). These estimators can be written in analytical form, so that it is not difficult to describe their performances under various model assumptions. In this paper, we study the problem of additive decompositions of OLSEs and BLUEs of parameter spaces in a full multivariate general linear model (MGLM) and in two specific submodels. We establish necessary and sufficient conditions for the validity of various identities involving the OLSEs and BLUEs of whole and partial mean parameter matrices under the MGLM and two smaller MGLMs.


  • 주제어

    BLUE .   Decomposition equality .   Estimability .   MGLM .   OLSE .   Parameter matrix .   Submodel.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기